# SDR CHQA200900251

- Difficulty date: November 26, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 22,849 hours, 21,422 cycles
- Engine: Allsn AE3007A
- Engine time: 17,686 hours, 15,186 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE CREW REPORTED A BLEED 1 LEAK MESSAGE WHILE AT 17,000FT.  THE AIRCRAFT DIVERTED TO LGA AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A LEAKING V-BAND CLAMP DOWN-STREAM FROM THE HIGH STAGE VALVE.  THE CLAMP WAS TIGHTENED AND ENGINE RUNS WERE PERFORMED WITH THE CREW AND NO FURTHER DEFECTS WERE NOTED.
